# SDR QXEA2020010300003

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 20,175 hours, 21,789 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Defective
- Location: Prop De-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION ILLUMINATED DURING CYCLING OF #2 PROP DEICE. #1 PROP DEICE OPERATED NORMALLY. CHECKLIST RUN. NO HELP. DIVERTED. ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. REPLACED # 2 PROP #6 DEICE HARNESS. OPS CHECK GOOD. RETURNED TO SERVICE.
